# SDR 96ZZZM4

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Dhav DHC8311
- Aircraft serial: 305
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 85411782001
- Condition: Cracked
- Location: Lt/Rt Mlg
- Part time: 8,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT IT WAS NOTED THAT THE LEFT AND RIGHT MLG RETRACTION SUPPORT BRACKETS APPEARED TO HAVE A FRETTING CONDITION.  THE BRACKETS WERE REMOVED AND INSPECTED IAW AD CF 91-25R2.  POSSIBLE CRACK INDICATIONS WERE VERIFIED BY MPI.  IT SHOULD BE NOTED THAT THESE BRACKETS WERE PRE-MOD 8/2049 AND POST-MOD 8/1830 AND THAT MOD 8/1830 IS PART OF THE TERMINATING ACTION OF AD CF 91-25R2.  BRACKETS WERE REPLACED PER MOD 8/2049 AND SB 8-54-34 ON FIELD AVIATION COMPANY WORK ORDER NR 21973.
